Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


My brain feels weird...
avatar
xonlythestrongx posted:
Hello,

I am a 28 y/o f. I take Paxil 60mg/day for depression/anxiety and believe it helps.

Lately, I've been having a weird feeling in my head. It's not painful, but it's extremely irritating [I feel it all day>. As if its being tickled or lightly squeezed. It's becoming the only thing I can focus on. I know this sounds funny, but I have this urge to take my brain out and smack it against the wall to make it stop. I've been avoiding going out in public as much as I can because everything is starting to irritate me. If I hear a loud motorcycle drive by, I get very angry/startled and swear to myself. I never used to be like this.

I lost a full time job earlier this year because of this and am now working part time at night cleaning, because that is all I can handle. I frequently have to take breaks which is unusual for me. I was always on the go getting things done. A few nights ago I actually banged my head against the wall in an effort to make it stop.

I am not sure if this is a some weird migraine/tumor/psychosis or something else, but it's severely affecting my life. I have a doctor's appointment in a few weeks. Any advice on what it could be or questions I should ask my doctor would be appreciated. Thank you.
Reply
 
avatar
Anon_11404 responded:
It is probably the Paxil. Have you tried not taking the paxil and see if the weird feeling goes away? Be forewarned though, getting off paxil takes a long time. You have to go down extremely slow especially when you get to the last 5 mg or whatever. It is horrific if you get off quicker. Don't listen to the doctors and especially this guy Dr. Schwartz. They are just drug saleman and will tell you the exact same thing. Go very slow.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
103 of 141 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.